RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khlebnikova, Tat'yana Stepanovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:55
Abstract pages:167
E-mail:

http://www.mathnet.ru/eng/person74475
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. V. G. Isakova, T. S. Khlebnikova, F. A. Lakhvich, “Chemistry of fluoro-substituted β-diketones and their derivatives”, Usp. Khim., 79:10 (2010),  929–960  mathnet  elib; Russian Chem. Reviews, 79:10 (2010), 849–879  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020